# SDR EHAA20100720

- Difficulty date: July 16, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N423CA
- Make and model: Casa C212CC
- Aircraft serial: 240
- Aircraft time: 16,761 hours, 18,996 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 21221000541
- Condition: Corroded
- Location: Zone 100
- Part time: 16,761 hours, 18,996 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LONGERON THAT CONNECTS THE LEFT FUSELAGE SIDEWALL AND BELLY HAS 1 SPOT OF CORROSION BETWEEN FRAMES 3 AND 4, APPROXIMATE STATION 4100. THE LONGERON IS 3.2MM THICK,AND IS FORMED AS AN ANGLE. THE CORROSION DAMAGE EXTENDS AT LEAST HALFWAY INTO THE BEAM (IN THICKNESS) AND GOES INTO THE BEND RADIUS. THE CORROSION IS ABOUT 1/2" IN DIAMETER. I WILL SEND A DRAWING AND 2 PICTURES. NOTE; FRAME 3 IS AT STATION 3950.
